August 26, 2020

As this summer winds down, you may look back and be disappointed at the events or races that were cancelled.  Hopefully, that minor inconvenience has been your only concern throughout this challenging year.  While we all wish for a return to normal, I hope your potential frustration didn't impact your motivation.  At some point, the world will return to normal, and so too will all of our events and races.  I hope that these workouts have helped in some way to maintain your focus through this time.

This week's 45-minute workout is a combination of short high intensity VO2 Max intervals, as well as a longer threshold interval.

If you have extra time for this workout, spend it at the end of the ride to add on to your cool down.

Workout files are available for download.  Click on the button at the bottom of the workout description to take you to the download page.  Files are available in the following formats:

  • .mrc (ERG mode.  Intervals are based upon power and percentage of FTP)

  • .tng (Time and Grade.  Intervals are setup as timed "hills".  Use your gears to hit the target intensity)

  • .fit (Gamin workout file)

    • There are two files, both of the same workout

      • One created in TrainingPeaks - "2020 Summer - 45-min - Week 14.fit" with intervals based upon % of FTP  

      • The other file created in Garmin Connect - "20 Sum Wk14 45min.fit" with intervals based upon power zones

        • Click HERE for instructions to upload workouts to your Garmin device

  • .zwo (Zwift workout file)

    • Click HERE for instructions to upload workouts to Zwift

August 26, 2020

45-minutes

0:00 - 10:00

Warmup

  • 5:00 - Build (40%-50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

  • 3 x 0:30 - High Cadence (70% of FTP / Z2 HR / 69%-83% LTHR / 2-3 RPE)

  • 2:30 - Easy (50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

10:00 - 11:30

VO2 Max Interval

  • 1:30 (120% of FTP / Z5 HR / >106% LTHR / 8-9 RPE)

14:30 - 16:30

VO2 Max Interval

  • 2:00 (115% of FTP / Z5 HR / >106% LTHR / 8-9 RPE)

20:30 - 30:30

Threshold Interval

  • 0:20 (110% of FTP / Z5 HR / >106% LTHR / 8 RPE)

  • 4:30 (95% of FTP / Z3 HR / 95%-105% LTHR / 7-8 RPE)

  • 0:20 (110% of FTP / Z5 HR / >106% LTHR / 8 RPE)

  • 4:30 (95% of FTP / Z3 HR / 95%-105% LTHR / 7-8 RPE)

  • 0:20 (110% of FTP / Z5 HR / >106% LTHR / 8 RPE)

34:30 - 36:30

VO2 Max Interval

  • 2:00 (115% of FTP / Z5 HR / >106% LTHR / 8-9 RPE)

39:30 - 41:00

VO2 Max Interval

  • 1:30 (120% of FTP / Z5 HR / >106% LTHR / 8-9 RPE)

41:00 - 45:00

Cool Down

August 26, 2020

90-minutes

0:00 - 20:00

Warmup

  • 10:00 - Build (40%-50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

  • 3 x 1:00 - High Cadence (70% of FTP / Z2 HR / 69%-83% LTHR / 2-3 RPE)

  • 5:00 - Easy (50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

20:00 - 32:00

Tempo Interval

2x

  • 2:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​​

  • 2:00 (80% of FTP / Z2-Z3 HR / 69%-94% LTHR / 4-5 RPE)​​

  • 2:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​​

37:00 - 1:07:00

Endurance Interval

4x

  • 6:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​

  • 1:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​​

  • 0:30 (105% of FTP / Z4 HR / 95%-105% LTHR / 7-8 RPE)​​

1:13:00 - 1:25:00

Tempo Interval

2x

  • 2:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​​

  • 2:00 (80% of FTP / Z2-Z3 HR / 69%-94% LTHR / 4-5 RPE)​​​

  • 2:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​​

1:25:00 to 1:30:00

Cool Down

© 2019 by Ascend Multisport, LLC

Proudly created with Wix.com